# SDR HEEA0015268

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Condition: Unbonded
- Location: Main Rotor
- Part time: 4,194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE HAS SEPARATION ON THE OUTBOARD LEADING EDGE STRIP NEAR THE TIP END.
